Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Life >> Gay Men

patrick
Unregistered

Re: ziagen
      04/05/00 11:55 AM

I just started on Abacavir as well, now on it for about six days........I can certainly
sympathize with you regarding the scary warnings you get and the warning card....I had
to stop Norvir after 17 months because I just couldn't take the horrible digestive side
effects any more.....I am also on Hydra (HU), virmune, epivir and zerit. So far so
good....no side effects, no nausea, no fever.......GODD LUCK...I hope it works for both
of us!!



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* ziagen allan 04/05/00 11:54 AM
. * Re: ziagen hot_phoenix   07/28/01 01:43 AM
. * Re: ziagen patrick   04/05/00 11:55 AM
. * Re: ziagen michael   04/05/00 11:55 AM
. * Re: ziagen bentley   04/05/00 11:55 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5286

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3